# SDR ASOA200901384

- Difficulty date: December 10, 2009
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 19,596 hours, 16,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS559 HAS 2 INDICATIONS NOTED RT FS559 WEB WL 59.10 APPROX .3" IN LENGTH 70 PERCENT FSH AND LT FS559 LAP ANGLE L8L18 APPROX .2" IN LENGTH 50 PERCENT FSH FAILED NDT INSPECTION.  REPAIRED FS 559 FROM LBL 27 TO RBL 27 WEB AND CAP ANGLES IAW REO 601R-53-41-260 REV D.  COMPLIED WITH EC/TC REO 601R-53-41-260 IAW REO 601R-53-41-260 REV D.  RT SIDE REQUIRES SEALANT, PAINT AND CORROSION PREVENTIVE.  PAINTED AND CORROSION PREVENTED RT SIDE IAW REO 601R-53-41-260 PROCEDURE 62 STILL REQUIRES SEALANT.  RT REPAIR REQUIRES SEALED.  SEALED RT BULKHEAD REPAIR IAW AMM 51-23-00-390-804.  (CLOSED)
